MathSciNet Relay Station
MathSciNet bibliographic data
MR2402942 (2009e:14101) 14N35 (11F23 14N10)
Wu, Baosen The number of rational curves on $K3$ surfaces. Asian J. Math. 11 (2007), no. 4, 635–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement